# SDR AALA20000561

- Difficulty date: March 30, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 95 - BEFORE FLIGHT LEFT AFT ENTRY DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  ACCOMPLISHED INSPECTION AND TEST.  UNABLE TO DUPLICATE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
